weight loss after Zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KayCee
New Member


Date Joined Jan 2009
Total Posts : 1
   Posted 1/16/2009 8:04 PM (GMT -7)   
Hi - I've been on Zoloft for exactly a year. I started taking it for PPD at the birth of my second child. I did not gain a lot of weight with my pregnancy and consider myself to be pretty healthy. I have to admit I felt pretty excellent when first on the drug like I could deal with anything. At 6 weeks out I started to train for a marathon. I was running on the average of 35 miles a week and eating well. I've never been really heavy, more in shape and on the rather thin side. At the end of my training I should have lost all the weight from my pregnancy and more with the amount of running I was doing and what I was eating. I didn't loose a pound I stayed around 143 where I usually weigh 130. I really think Zoloft messes with your metabolism. Weighing in at the end of my training I stayed at 143 I was so taken back at how with everything I wasn't loosing the extra weight.
It's been a year on the drug and I think I really may not need it, I think that what ever depression I have may be natural feelings. Rather than not experiencing any feelings at all I decided I really want to feel things again. Including my not happening sex drive. Time to give it up.
I decided to wean myself off and aside from a few dizzy spells I do not feel that bad. I wasn't aware of the side effects of coming of of it until having these symptoms and reading some blogs. I actually think I will be ok with out it. I am amazed at how much it really affects the body as well as the mind. I have about 10 pounds to get off and I'm training for another race, I am curious to see what will happen this time round. Just a FYI to everyone who is concerned about putting on weight while taking this drug... be careful. From a extremely active person it's a little alarming to me how a drug can affect your life.

Akram
Veteran Member


Date Joined Feb 2005
Total Posts : 616
   Posted 1/16/2009 8:31 PM (GMT -7)   
wow now I really wish I could stop taking this drug.. I'v gained so much weight since I started taking it 9 months ago, even though I eat so little, I used to eat a lot before, but now I don't have the appetite.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/16/2009 10:27 PM (GMT -7)   
KayCee Welcome to HealingWell.
 
Nearly al of the SSRIs and SSNIs are known for weight gain.  This topic has been on many threads. I would advice members to talk with their physicians if weight gain is a huge issue for them..........it is for me and I am weaning off my SSNI.
 
I would like to see you stay in close contact with your physician as some people can have some nasty side effects weaning off the meds.
 
AGain Welcome to HW
Kitt
 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 9:10 PM (GMT -7)
There are a total of 2,732,390 posts in 301,013 threads.
View Active Threads


Who's Online
This forum has 151175 registered members. Please welcome our newest member, melissapsa.
280 Guest(s), 9 Registered Member(s) are currently online.  Details
PeteZa, dacarte3, magoo2, LG13, ChickNorris, Hawaii3654, Ggrlsav, bdavis, BostonMarigold


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer